# SDR SWAA2022121374152

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SHIELD AFT OF DOOR BS500+10 RBL24 WL156 AROUND NUT PLATE HOLE / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[02] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] REMOVED FCB SHIELD BS500A TO BS493 RBL24 WL156; PER SRM 51-40-02-0G-0;[05] LOCATED; DRILLED AND DEBURRED FCB NEW SHIELD BS500A TO BS493 RBL24 WL156; PER SRM 51-40-05-0G-0 AND DWG 143A0080. OK TO INSTALL NEW SHIELD;[06] UPDATED PART USE;[07] VERIFIED CORRECTIVE ACTION ITEM 5. OKAY TO INSTALL NEW SHIELD GIVEN.;[08] INSTALLED FCB NEW SHIELD BS500A TO BS493 RBL24 WL156; PER SRM 51-40-02-0G-0 AND DWG 143A0080.;[09] VERIFIED CORRECTIVE ACTION 8.
